MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT G3+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT G3+ CARTRIDGE
Catalog Number 03P78-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2019, abbott point of care was contacted by a customer regarding i-stat g3+ cartridges that yielded a suspected discrepant po2 on a patient.There was no patient information available at the time of this report.Return product is not available for investigation.(b)(6).Collection and test times were not provided.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Apoc incident #: (b)(4).The investigation was completed on 09/11/2019.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Ad, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.

Brand Name
I-STAT G3+ CARTRIDGE
Common Device Name
G3+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key8969786
Report Number2245578-2019-00216
Device Sequence Number11522896
Product Code CHL
UDI-Device Identifier10054749000064
UDI-Public10054749000064
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2019
Device Catalogue Number03P78-25
Device Lot NumberN19076
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1